Cross Reference Up

Wouk, A (1961). On digit distributions of random variables. J. Soc. Indust. Appl. Math. 9(4), 597-603.

This work is cited by the following items of the Benford Online Bibliography:

Note that this list may be incomplete, and is currently being updated. Please check again at a later date.


Bustoz, J, Feldstein, A, Goodman, R and Linnainmaa, S (1979). Improved Trailing Digits Estimates Applied to Optimal Computer Arithmetic. Journal of the Association for Computing Machinery 26(4), 716-730. ISSN/ISBN:0004-5411. View Complete Reference Online information Works that this work references Works that reference this work